# SDR 9624946631

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631US
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Broken
- Location: Bs 1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE LOWER FITTING ON THE RIGHT DOOR POST IN THE AFT CARGO BAY BROKEN.  REMOVED AND REPLACED FITTING PER SRM 51-10-01 PG 18, PARA 4.
